Differential properties for Sobolev orthogonality on the unit circle

e-Archivo Repository

Show simple item record

dc.contributor.author Berriochoa, Elías
dc.contributor.author Cachafeiro, Alicia
dc.contributor.author Marcellán Español, Francisco José
dc.date.accessioned 2009-12-16T12:59:27Z
dc.date.available 2009-12-16T12:59:27Z
dc.date.issued 2001-08-01
dc.identifier.bibliographicCitation Journal of Computational and Applied Mathematics, 2001, vol. 133, n. 1-2, p. 231-239
dc.identifier.issn 0377-0427
dc.identifier.uri http://hdl.handle.net/10016/6125
dc.description 9 pages, no figures.-- MSC2000 code: 42C05.-- Issue title: Proceedings of the Fifth International Symposium on Orthogonal Polynomials, Special Functions and their Applications (Patras, 1999).
dc.description MR#: MR1858282 (2002m:42022)
dc.description Zbl#: Zbl 0990.42006
dc.description.abstract The aim of this paper is to study differential properties of the sequence of monic orthogonal polynomials with respect to the following Sobolev inner product: $$\langle f, g\rangle_s= \int^{2\pi}_0 f(e^{i\theta}) \overline{g(e^{i\theta})} d\mu(\theta)+{1\over \lambda} \int^{2\pi}_0 f'(e^{i\theta}) \overline{g'(e^{i\theta})} {d\theta\over 2\pi},$$ where $\mu$ is a finite positive Borel measure on $[0, 2\pi]$ verifying the following conditions: the Carathéodory function associated with $\mu$ has an analytic extension outside the unit disk and the induced norm is equivalent to the Lebesgue norm in the space $L_2$. Here $d\theta/2\pi$ is the normalized Lebesgue measure and $\lambda$ is a positive real number. The nonhomogeneous second-order differential equations satisfied by the sequence of monic Sobolev orthogonal polynomials are obtained. Moreover, as an application, a sample of the Dirichlet boundary value problem is solved.
dc.description.sponsorship The research was supported by DGES under grants number PB96-0344 and PB96-0120 C03-01.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Orthogonal polynomials
dc.subject.other Sobolev inner products
dc.subject.other Differential operators
dc.title Differential properties for Sobolev orthogonality on the unit circle
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/S0377-0427(00)00645-2
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/S0377-0427(00)00645-2
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record